MathSciNet Relay Station
MathSciNet bibliographic data
MR2207018 (2008b:11053) 11F41 (11G15 11G18)
Bruinier, Jan Hendrik; Yang, Tonghai CM-values of Hilbert modular functions. Invent. Math. 163 (2006), no. 2, 229–288.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement